# SDR DALA2020020300837

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,030 hours, 24,585 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 THREE DISBONDS AT UPPER SKIN OF LE SLAT 6 TRAILING EDGE WEDGE, RH WING. CORRECTIVE ACTION: SUMMARY: OF NRC 00063 SLAT REPLACED FOR SERVICEABLE SLAT. (1466677)
